Go to content
UR Home

Annullatoren von Pfisterformen über semilokalen Ringen

Knebusch, Manfred and Baeza, Ricardo (1974) Annullatoren von Pfisterformen über semilokalen Ringen. Mathematische Zeitschrift 140 (1), pp. 41-62.

[img]
Preview
PDF
Download (2MB)
Date of publication of this fulltext: 03 Feb 2010 09:37

at publisher (via DOI)


Export bibliographical data



Item type:Article
Date:1974
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Identification Number:
ValueType
10.1007/BF01218645DOI
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Unknown
Item ID:12688
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons